# SDR 3EJA202506090001

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N821JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605008
- Aircraft time: 11,352 hours, 8,203 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL280 WE EXPERIENCED AND LOUD POP/THUMP AND THEN HEARD AIR RUSHING INTO THE AIRCRAFT.
